# SDR AALA20140907004

- Difficulty date: September 7, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N392AN
- Make and model: Boeing 767323
- Aircraft serial: 29429
- Aircraft time: 65,477 hours, 10,390 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 9250071
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTERIOR LT AFT OVERWING EXIT SIGN INOPERATIVE.  REPLACED LAMP FOR INTERIOR LT AFT OVERWING EXIT SIGN.  OPERATIONS CHECKED NORMAL.
